U.S. doctors online nowAsk doctors free
Philippines
A 23-year-old female asked:

After 1mo of taking methimazole, my ft4 37.7 became 12.3 & tsh 0.008 to 0.005. is it normal that my tsh would drop?

1 doctor answer1 doctor weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Yes: Tsh takes a long time to change. Your T4 is dropping so the med is working. You won't normalize your TSH for probably 3 or more months.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 30, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.